Advertisement

Lobachevskii Journal of Mathematics

, Volume 39, Issue 2, pp 240–242 | Cite as

Embedding Theorems for Interpolation Spaces BL p,q s,k

  • V. L. Krepkogorskiĭ
Article

Abstract

We consider the space obtained from spaces Triebel–Lizorkin with help interpolation by the real method. Embedding theorems for these spaces are studied. It is shown that the space of traces belong to the same class of spaces.

Keywords and phrases

Triebel–Lizorkin spaces embedding theorems interpolation spaces 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. L. Krepkogorskiĭ, “Interpolation in Lizorkin–Triebel and Besov spaces,” Sb.: Math. 85, 315–326 (1995).MathSciNetGoogle Scholar
  2. 2.
    H. Triebel, Theory of Function Spaces (Akademiche Verlagsgesellsch. Geest und Portig K.-G., Leipzig, 1983).CrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Kazan State University of Architecture and EngineeringKazan, TatarstanRussia

Personalised recommendations